Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Postulates for the inverse operations in a group


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 32 (1930), 520-526
MSC: Primary 20A05
MathSciNet review: 1501550
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05

Retrieve articles in all journals with MSC: 20A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501550-7
Article copyright: © Copyright 1930 American Mathematical Society